Was just wondering if your thyroid levels can affect your vision. I'm asking because it seems here lately that my eyesight has gotten worse. I'm near-sighted and need glasses for everything, also wear bifocals. Vision has gotten blurry-er lately. Oh, and I had my eyes checked year & 1/2 ago before thyroid went all wonky.
yup It is one of the side effects.I am just now getting back to normal eyesight after restarting my cytomel back in Dec.Now I am going to be off meds again to get ready for RAI and I hope it wont be so bad this time.Oh well.
Hi, My eyesite has been blurry on and off for 2 months now and yup it is a side effect. I just so happened to have an eye appointment 3 weeks ago and eye doc said it was ok and would probably return to normal after surgery and meds. so hang in there....
I am glad I came across this one, I have been going to the eye doctor at least every six months and have spent around 600. dollars on glasses, my eye doctor keeps telling me that it is a focus muscle that weakens as you get older and and it seems mine gets weaker every six months or so and I have to have new glasses, and now I am seeing that my thyroid may be the cause of my eye problems. I had total thyroid removed about 10 years ago, I found back in November of 2011 that I had some returning cancer, and had to have I131 Ablation therapy in April of 2012, am now waiting for six months to see what happens next, but anyway, now I see here that my vision more than likely is due to my thyroid. so thank you all for the information, I really thank all of you how post on here, it has helped me in so many ways. thank you all
from a worried mamaw
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.